Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 139, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jun 19, 2015, 4:51 AM CDT for Bexar County, Comal County, Texas. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2015, 4:51 AM CDT (09:51 UTC)
- Expired
- Jun 19, 2015, 7:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bexar County, TX, Comal County, TX
The radar
The Austin/San Antonio radar (KEWX), 53 km from the middle of the area, began a volume at 09:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 4:53 AM CDT | FLASH FLOOD | 4 Ne San Antonio, TX | SAN ANTONIO FIRE DEPT DISPATCH REPORTED A WATER EVACUATION AT 6900 N LOOP 1604 AND NAGADOCHES RD. |
| Jun 19, 4:53 AM CDT | FLASH FLOOD | 4 Nw San Antonio, TX | SAN ANTONIO FIRE DEPT DISPATCH REPORTED A WATER EVACUATION AT 6900 N LOOP 1604 AND NAGADOCHES RD. |
| Jun 19, 4:58 AM CDT | FLASH FLOOD | 3 Ne San Antonio, TX | FIRE DEPT DISPATCH REPORTED WATER RESCUE AT HOLBROOK AND RITTIMAN RD NEAR SALADO CREEK |
| Jun 19, 5:35 AM CDT | FLASH FLOOD | 2 E Helotes, TX | SAN ANTONIO FIRE DISPATCH REPORTED A WATER RESCUE AT ROADRUNNER WAY AND JETLYN DRIVE NEAR THE UTSA CAMPUS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 9.9 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1416 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1227 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
461
WGUS54 KEWX 190951
FFWEWX
TXC029-091-191245-
/O.NEW.KEWX.FF.W.0139.150619T0951Z-150619T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
451 AM CDT FRI JUN 19 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN COMAL COUNTY IN SOUTH CENTRAL TEXAS...
BEXAR COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 745 AM CDT
* AT 446 AM CDT...DOPPLER RADAR INDICATES SHOWERS AND THUNDERSTORMS
WITH VERY HEAVY RAINFALL ACROSS NORTHERN BEXAR COUNTY MOVING INTO
SOUTHERN COMAL COUNTY. BETWEEN 1 AND 2 INCHES OF RAIN HAS BEEN
ESTIMATED ALREADY ACROSS CENTRAL AND NORTHEAST BEXAR COUNTY. AN
ADDITIONAL 1 TO 3 INCHES IS POSSIBLE ACROSS FAR NORTHERN BEXAR
COUNTY AND SOUTHERN COMAL COUNTY.
* THIS HEAVY RAINFALL WILL PRODUCE DANGEROUS FLASH FLOODING OF LOW
WATER CROSSINGS...INCLUDING THOSE ALONG SALADO CREEK. LOCAL LAW
ENFORCEMENT REPORTED WATER RESCUES TAKING PLACE AT VILLAGE DRIVE
AND NORTHEAST LOOP 410 IN SAN ANTONIO. FLASH FLOODING IS
OCCURRING. FLASH FLOODING WILL BEGIN SHORTLY IN SOUTHERN COMAL
COUNTY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SAN ANTONIO...NEW BRAUNFELS...UNIVERSAL CITY...SCHERTZ...LIVE
OAK...LEON VALLEY...KIRBY...HELOTES...ALAMO HEIGHTS...FAIR OAKS
RANCH...SELMA...WINDCREST...CANYON LAKE...TERRELL HILLS...
BULVERDE...GARDEN RIDGE...HOLLYWOOD PARK...SHAVANO PARK...OLMOS
PARK AND CHINA GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT
TO FLOODING WHEN WATER BEGINS RISING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2934 9880 2969 9881 2972 9878 2972 9874
2973 9873 2975 9864 2983 9854 2983 9824
2967 9812 2959 9831 2934 9828
$$
RUNYEN2 follow-up statements
512
WGUS74 KEWX 191053
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
553 AM CDT FRI JUN 19 2015
TXC029-091-191245-
/O.CON.KEWX.FF.W.0139.000000T0000Z-150619T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COMAL TX-BEXAR TX-
553 AM CDT FRI JUN 19 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 AM CDT FOR
SOUTHWESTERN COMAL AND BEXAR COUNTIES...
AT 544 AM CDT...DOPPLER RADAR INDICATED THAT THE HEAVY RAIN HAS
MOVED INTO FAR NORTHERN AREAS OF BEXAR COUNTY. THESE STORMS PRODUCED
UP TO 2 INCHES OF RAINFALL IN LESS THAN AN HOUR EARLIER IN NORTHERN
AND WESTERN AREAS OF SAN ANTONIO...AND BETWEEN 1 AND 2 INCHES
ELSEWHERE. THIS HAS RESULTED IN FLASH FLOODING IN SOME AREAS...
INCLUDING ALONG SALADO CREEK WHERE A HIGH WATER RESCUE TOOK PLACE.
ANOTHER HIGH WATER RESCUE WAS ONGOING NEAR ROADRUNNER WAY AND JETLYN
DRIVE NEAR THE UTSA CAMPUS.
ALTHOUGH THE HEAVY RAINFALL HAS ENDED ACROSS PORTIONS OF SAN
ANTONIO...MOTORISTS SHOULD BE ALERT DURING THE MORNING COMMUTE FOR
FLOODED ROADWAYS FROM EARLIER RAINFALL. IF YOU ENCOUNTER A FLOODED
ROADWAY...TURN AROUND DON'T DROWN!
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...SAN
ANTONIO...LEON VALLEY... KIRBY...HELOTES...ALAMO HEIGHTS...FAIR OAKS
RANCH...SELMA...TERRELL HILLS...BULVERDE...GARDEN RIDGE...HOLLYWOOD
PARK...SHAVANO PARK...OLMOS PARK...CHINA GROVE...LACKLAND AFB AND
LEON SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2934 9880 2969 9881 2972 9878 2972 9874
2973 9873 2975 9864 2983 9854 2976 9830
2966 9821 2959 9831 2934 9828
$$
RUNYEN037
WGUS74 KEWX 191147
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
647 AM CDT FRI JUN 19 2015
TXC091-191154-
/O.CAN.KEWX.FF.W.0139.000000T0000Z-150619T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COMAL TX-
647 AM CDT FRI JUN 19 2015
...THE FLASH FLOOD WARNING FOR SOUTHWESTERN COMAL COUNTY IS
CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.
LAT...LON 2934 9880 2969 9881 2972 9878 2972 9874
2975 9865 2974 9858 2976 9855 2974 9853
2974 9845 2971 9843 2975 9841 2972 9838
2973 9835 2972 9834 2970 9838 2967 9838
2965 9834 2962 9834 2960 9831 2934 9828
$$
TXC029-191245-
/O.CON.KEWX.FF.W.0139.000000T0000Z-150619T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEXAR TX-
647 AM CDT FRI JUN 19 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 AM CDT FOR
BEXAR COUNTY...
AT 644 AM CDT...DOPPLER RADAR INDICATED THAT THE HEAVY RAIN HAS
MOVED OUT OF THE COUNTY. THESE STORMS PRODUCED UP TO 2 INCHES OF
RAINFALL IN LESS THAN AN HOUR EARLIER IN NORTHERN AND WESTERN AREAS
OF SAN ANTONIO...AND BETWEEN 1 AND 2 INCHES ELSEWHERE. THIS HAS
RESULTED IN FLASH FLOODING IN SOME AREAS.
ALTHOUGH THE HEAVY RAINFALL HAS ENDED ACROSS PORTIONS OF SAN
ANTONIO...MOTORISTS SHOULD BE ALERT DURING THE MORNING COMMUTE FOR
FLOODED ROADWAYS FROM EARLIER RAINFALL. IF YOU ENCOUNTER A FLOODED
ROADWAY...TURN AROUND DON'T DROWN!
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...SAN
ANTONIO...LEON VALLEY...HELOTES...ALAMO HEIGHTS...FAIR OAKS
RANCH...SELMA...TERRELL HILLS...BULVERDE...GARDEN RIDGE...HOLLYWOOD
PARK...SHAVANO PARK...OLMOS PARK...CHINA GROVE...LACKLAND AFB AND
LEON SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2934 9880 2969 9881 2972 9878 2972 9874
2975 9865 2974 9858 2976 9855 2974 9853
2974 9845 2971 9843 2975 9841 2972 9838
2973 9835 2972 9834 2970 9838 2967 9838
2965 9834 2962 9834 2960 9831 2934 9828
$$
RUNYENWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 3:40 AM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, Jun 19, 3:40 AM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 340 AM CDT FRI JUN 19 2015 .SHORT TERM (TODAY THROUGH SATURDAY)... RAINFALL POTENTIAL SHOULD BE A BIT LESS THAN THE LAST COUPLE DAYS AS ONCE TROPICAL STORM BILL EXIT THE REGION. STILL QUITE A MOIST AIR MASS IS IN PLACE HOWEVER SO ISOLATED HEAVY RAINFALL WILL AGAIN BE POSSIBLE ACROSS SOUTH CENTRAL TEXAS. ALREADY THIS MORNING...SOME ISOLATED MODERATE RAIN SHOWERS ARE DEVELOPING AROUND BEXAR COUNTY WHICH APPEARS TO BE DRIVEN BY ISENTROPIC ASCENT. VAD WIND PROFILES AT CRP/EWX/DRT SHOW ONLY ABOUT 20 KTS OF 850 MB FLOW THIS MORNING AND SOME LOWER THETA E AIR APPEAR TO BE ADVECTING INTO THE AREA BY MID MORNING SAYS NAM/RAP FORECAST SOUNDINGS. THE ISENTROPIC ASCENT APPEARS TO WEAKEN BY MID MORNING AS WELL. THEREFORE...NOT EXPECTING THIS ACTIVITY TO PERSIST INTO THE AFTERNOON BUT AT THAT POINT...DIURNAL HEATING MAY TAKE OVER AS THE DOMINANT LIFTING MECHANISM SO CARRIED CHANCE POPS THROUGH 00Z. WV IMAGERY DEPICTS SOME DRIER AIR OVER THE FAR WESTERN COUNTIES THIS MORNING BUT ANOTHER SURGE OF MOISTURE UPSTREAM SHOULD MOVE IN THIS AFTERNOON IN ASSOCIATION WITH A WEAK LOW PRESSURE SYSTEM FROM THE MEXICAN PACIFIC COAST. IT WILL PARK ITSELF OVER THE RIO GRANDE VALLEY SATURDAY AND STAY SOMEWHAT STATIONARY INTO SUNDAY. THIS FEATURE WILL BE THE MAIN FOCUS FOR RAINFALL POTENTIAL THROUGH THE WEEKEND. && .LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)... THE AFOREMENTIONED LOW PRESSURE SYSTEM WILL BECOME MORE OF AN INVERTED TROUGH AS IT BECOMES SANDWICHED BETWEEN A BUILDING HIGH OVER THE SW CONUS AND THE GULF OF MEXICO. IN THE LOWER LEVELS...A HEALTHY LLJ DEVELOPS OVER SOUTH TEXAS AND THE RIO GRANDE VALLEY PUMPING HEALTHY LOW LEVEL MOISTURE RIGHT INTO THE LOW CENTER. WITH FORECAST SOUNDINGS INDICATING PWATS OVER DEL RIO OVER 2 INCHES...A 30-40 KT LLJ...AND 1500-2500 J/KG OF SBCAPE...HEAVY RAIN CONTINUES TO LOOK POSSIBLE OVER THIS REGION. AS A RESULT...BUMPED UP QPF VALUES ALONG THE RIO GRANDE VALLEY TO ABOUT AN INCH SUNDAY THROUGH MONDAY MORNING. ALSO...AS OVERALL FLOW WILL BE WEAK ABOVE 700 MB...STORM MOTIONS SHOULD BE SLOW OR NEARLY STATIONARY...THEREFORE THINK ISOLATED POTENTIAL OF 3+ INCHES IS VALID. WILL ADDRESS THIS IN THE HWO. AFTER SUNDAY...THE TROUGH WILL BEGIN A TANGO WITH THE HIGH PRESSURE OVER THE SW EFFECTIVELY RETROGRADING THE TROUGH TO THE WEST AND THE HIGH BROADENING AND PUSHING EAST ACROSS THE CENTRAL PLAINS. THIS SHOULD CUT OFF THE MOISTURE INFLUX FOR A FEW DAYS. BY MID WEEK HOWEVER...THE PHASING OF THE TWO SYSTEM WILL RETURN FLOW TO THE SOUTHEAST AND RAIN CHANCES WILL RETURN TO THE SOUTHEAST CWA. HOWEVER...DONT FORESEE ANYTHING YET TO INDICATE THAT ANYTHING HAZARDOUS WILL BE IN THE FORECAST AT THIS TIME. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 90 73 88 74 89 / 20 10 20 20 30 AUSTIN BERGSTROM INTL AIRPORT 90 72 88 73 89 / 20 10 20 20 30 NEW BRAUNFELS MUNI AIRPORT 90 73 88 74 89 / 20 20 30 30 40 BURNET MUNI AIRPORT 91 72 87 73 88 / 10 10 20 20 20 DEL RIO INTL AIRPORT 89 73 87 73 88 / 20 30 30 40 50 GEORGETOWN MUNI AIRPORT 91 73 87 74 89 / 10 10 20 10 20 HONDO MUNI AIRPORT 88 73 86 73 87 / 30 20 30 30 40 SAN MARCOS MUNI AIRPORT 89 73 87 74 88 / 20 10 30 20 30 LA GRANGE - FAYETTE REGIONAL 90 74 89 75 90 / 20 10 40 20 20 SAN ANTONIO INTL AIRPORT 89 74 87 75 88 / 30 20 30 30 40 STINSON MUNI AIRPORT 88 74 88 75 89 / 30 20 40 30 40 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...76 SYNOPTIC/GRIDS...TB3
Hazardous weather outlook, Jun 18, 11:07 AM CDT, 17 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1107 AM CDT THU JUN 18 2015 TXZ171>173-183>194-202>209-217>225-228-191100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1107 AM CDT THU JUN 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR LOCATIONS ALONG AND TO THE SOUTH OF HIGHWAY 90 AND EAST OF THE I-35 CORRIDOR. SHOWERS HAVE BEGUN TO DEVELOP THIS MORNING AND WILL LIKELY GROW IN COVERAGE AND STRENGTH THROUGH THE MID TO LATE MORNING AND INTO THE AFTERNOON. LOCALIZED HEAVY RAINFALL CAPABLE OF PRODUCING FLASH FLOODING WILL BE POSSIBLE. WHILE IT WILL BE DIFFICULT TO PINPOINT WHERE THE HEAVIEST DOWNPOURS WILL OCCUR IN THE WATCH AREA...LOCALIZED AMOUNTS COULD REACH 1 TO 3 INCHES QUICKLY WITH EVEN HIGHLY ISOLATED LOCATIONS RECEIVING 4 TO 5 INCHES. OVERALL STORM MOTION WILL BE SLOW. STRONGER THUNDERSTORMS COULD ALSO BE CAPABLE OF 40-50 MPH WINDS UNDER THE STRONGER PRECIPITATION DOWNBURSTS. STORM ACTIVITY SHOULD DECREASE THROUGH THE MID TO LATE EVENING HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED SHOWERS AND THUNDERSTORMS SATURDAY AND ESPECIALLY SUNDAY COULD RESULT IN LOCALIZED FLASH FLOODING AS A MOIST AIRMASS RE-ESTABLISHES ITSELF AND A WEATHER DISTURBANCE REMAINS OVER THE RIO GRANDE VALLEY. THE MOST FAVORED LOCATIONS FOR POSSIBLE IMPACTS WILL BE CENTRAL AND WESTERN AREAS. PLEASE STAY TUNED FOR UPDATES FROM YOUR NATIONAL WEATHER SERVICE THIS WEEKEND OF THIS DEVELOPING SITUATION. SPOTTER ACTIVATION MAY BE NEEDED TODAY AND POSSIBLY OVER THE WEEKEND FOR FLASH FLOODING CONCERNS.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:15 PM CDT | Areal Flood Advisory | EWX | Burnet, Williamson | 2 hr |
| Jun 18, 7:16 PM CDT | Areal Flood Advisory | EWX | Gillespie | 3 hr |
| Jun 18, 7:59 PM CDT | Flash Flood Warning | EWX | Gillespie | 3 hr |
| Jun 19, 4:04 AM CDT | Areal Flood Advisory | EWX | Bexar | 116 min |
| Jun 19, 5:33 AM CDT | River Flood Warning | EWX | Bexar | 20 hr |
| Jun 19, 6:05 AM CDT | Areal Flood Advisory | EWX | Bandera, Kendall, Kerr, Medina | 3 hr |
| Jun 19, 6:16 AM CDT | Areal Flood Advisory | EWX | Uvalde | 3 hr |
| Jun 19, 6:35 AM CDT | Flash Flood Warning | EWX | Bandera, Kendall, Kerr, Medina | 3 hr |
| Jun 19, 7:21 AM CDT | Areal Flood Advisory | EWX | Hays, Travis | 114 min |
| Jun 19, 7:51 AM CDT | Areal Flood Advisory | EWX | Uvalde | 114 min |
| Jun 19, 8:18 AM CDT | Areal Flood Advisory | EWX | Hays | 117 min |
| Jun 19, 8:26 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 2 hr |
| Jun 19, 8:32 AM CDT | Areal Flood Advisory | EWX | Bandera, Edwards, Kerr, Real, Uvalde | 118 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.